# SDR 2022F00022

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00164
- Condition: Failed
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L.E. FLAPS TRANSIT DISAGREE WITH FLAPS ASSYMETRY. CORRECTIVA ACTION: REMOVED AND REPLACED FSEU IAW AMM 27-51-01/401. BITE TEST IAW AMM 27-51-00-740-8001 TEST NORMAL.  

(AIRCRAFT EXPORTED, REGISTRATION NUMBER AS OF 2020: CP-3151. PREVIOUS REGISTRATION NUMBER: N645AR.)
